# SDR QXEA2009101600814

- Difficulty date: October 12, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 6,378 hours, 6,895 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 6,771 hours, 7,263 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT ABOUT 40 KNOTS (IAS), RECEIVED A BLEED NR 1 HOT CAUTION AND A NR 2 BLEED HOT CAUTION MESSAGE.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  CHECKED ECS FAULTS IN CDS AND FOUND NO PRESENT FAULTS.  MOST RECENT FAULT IN HISTORY WAS LEG 003, 7004 L BLD OVR PR AND 7004 R BLD OVR PR.  REPLACED LT NACELLE SHUTOFF VALVE IAW FIM TASK 36-10-00-810-801. PERFORMED WIRING CHECKS OF FIM TASK#'S 36-10-00-810-854 AND 36-10-00-810-865.  WIRING CHECKS GOOD.  REPLACED LT AND RT WING OVERPRESSURE SWITCHES IAW MM TASK#'S 36-11-36-000-801 AND 36-11-36-400-801 IAW FIM TASKS. BLEED AIR SYS OPS TEST GOOD IAW MM TASK# 36-11-00-710-802.  ALL INDICATIONS NORMAL DURING TEST.  NO NEW ECS FAULTS IN CDS AFTER TEST.  RETURNED TO SERVICE.
